# SDR SWIA202402190018

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 46,863 hours, 40,501 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Landing Gear
- Condition: Warning Message
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

****AIRCRAFT DOWNGARDED FROM CAT 2 *****D:GEAR DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGE AFTER SELECTING GEAR UP AFTER TAKEOFF.  RAN EMERGENCY QRH 13-13 AND RETURNED TO AIRPORT.C:MEL 32-30-1CAT A DUE 02/19/24*** DUE TO ODI REQUIRES SMOD APPROVAL FOR RTS **** (FLIGHT 4677 FILED CLOSED)FEB 18, 2024  STATION: CVG--DEFFERED LANDING GEAR RETRACTION SYSTEM IN REF TO MEL 32-30-1 ALL MX ACTIONS C/W  AIRCRAFT DOWNGRADED FROM CAT 2 STATUS PLACARDS INSTALLED FEB 19, 2024  STATION: SBN -- REFERENCE CP# 27839704 FOR TROUBLESHOOTING AND WORK PERFORMED. COMPLIED WITH CATII RETURN TO SERVICE TASK CARD 34-220-1021-SKY, AIRCRAFT HAS BEEN RELEASED FROM ODI PER JASON MILLER SMOD.DMI CLEARED PLACARDS REMOVED.
